# SDR DALA2015112007097

- Difficulty date: November 13, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER SKIN AND NICK ON LOWER SKIN AT RT ELEVATOR GEARED TAB.  RT GEARED TAB WAS REMOVED WITH CARD 2730-4830 AND WAS REPLACED DUE TO EXCEED THE ALLOWABLE REPAIRS IAW SRM 55-04, PAR 2 (4) AND REPAIRED RT GEARED TAB WILL BE INSTALLED WITH CARD 2730-4832.
